# SDR RAIA990316

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172101202
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND DENT IN LEFT FORWARD FUSELAGE. MAINTENANCE REPAIRED DAMAGE IAW EO AR42-53-007-1. (M)
